# SDR CALA2009020400084

- Difficulty date: February 4, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737824
- Aircraft serial: 30576
- Aircraft time: 28,667 hours, 10,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A524010
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT CHANNEL, STA 540, RBL 0 TO 25 IS CRACKED AT ATTACH POINTS.  RBL 1 REMOVED CRACKED FLOOR SUPPORT AT STA 540 FROM BL 0 TO RBL 25.  FABRICATED NEW FLOOR SUPPORT FROM 7075-.040 (PO PAC66866) IAW BOEING DWG 143A5240.  ALODINED AND PRIMED SUPPORT IAW B737-7 SRM 51-20-01.  INSTALLED FLOOR SUPPORT WITH FASTENERS IAW B737-7 51-40-02.
